A1 Journal article (refereed)
Absolute continuity of mappings with finite geometric distortion (2015)

Tengvall, V. (2015). Absolute continuity of mappings with finite geometric distortion. Annales Academiae Scientiarum Fennicae-Mathematica, 40 (1), 3-15. doi:10.5186/aasfm.2015.4018

JYU authors or editors

Publication details

All authors or editors: Tengvall, Ville

Journal or series: Annales Academiae Scientiarum Fennicae-Mathematica

ISSN: 1239-629X

Publication year: 2015

Volume: 40

Issue number: 1

Pages range: 3-15

Publisher: Suomalainen Tiedeakatemia

Publication country: Finland

Publication language: Finnish

DOI: https://doi.org/10.5186/aasfm.2015.4018

Open Access: Publication published in an open access channel

Free keywords: mappings of finite distortion; moduli inequalities; q-mappings

Contributing organizations

Ministry reporting: Yes

Reporting Year: 2015

JUFO rating: 2

Last updated on 2020-16-10 at 22:46